| Catalog Number |
PSEE60A |
| Medical Device Problem Codes |
Failure to Form Staple (2579); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that a few staples were formed with irregular shapes after firing; and anastomotic site was oozing.Changed another one to continue the surgery, the same problem happened again.Used suture to oversew.There was no patient consequence reported.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 9/21/2026.D4: batch #unknown.Additional information was requested, and the following was obtained:
how much blood was lost (ml)? unknown.Did the patient require a transfusion? -no.Could you please clarify if there were any change in the post-operative care of the patient as a result of the event? no
a manufacturing record evaluation was performed for the finished device psee60a lot number a97w8m and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.